Alert archive / Texas / Flash Flood Warnings in 2015
Flash Flood Warning 77, NWS Houston/Galveston, TX
NWS Houston/Galveston, TX issued this flash flood warning at May 27, 2015, 6:14 AM CDT for 5 counties in Texas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 27, 2015, 6:14 AM CDT (11:14 UTC)
- Expired
- May 27, 2015, 9:15 AM CDT
- In force
- 3 hr
- Issued by
- NWS Houston/Galveston, TX
- Area
- Storm-based polygon
- Flood severity
- None
Counties Chambers County, TX, Harris County, TX, Liberty County, TX, Montgomery County, TX, Waller County, TX
The radar
The Houston radar (KHGX), 39 km from the middle of the area, began a volume at 11:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lake Charles Mun, LA (KLCH), launched 00:00Z, 11.2 hours before the alert went out and 170 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1199 J/kg
- Mixed-layer CIN
- -63 J/kg
- Mixed-layer LCL
- 1356 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 67 m²/s²
- 0-3 km storm-relative helicity
- 126 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 5.7
The text
As transmitted, in the capitals the NWS used until 2016.
126
WGUS54 KHGX 271114
FFWHGX
TXC071-201-291-339-473-271415-
/O.NEW.KHGX.FF.W.0077.150527T1114Z-150527T1415Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
614 AM CDT WED MAY 27 2015
THE NATIONAL WEATHER SERVICE IN LEAGUE CITY HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHEASTERN LIBERTY COUNTY IN SOUTHEASTERN TEXAS...
HARRIS COUNTY IN SOUTHEASTERN TEXAS...
SOUTHEASTERN WALLER COUNTY IN SOUTHEASTERN TEXAS...
SOUTHEASTERN MONTGOMERY COUNTY IN SOUTHEASTERN TEXAS...
CHAMBERS COUNTY IN SOUTHEASTERN TEXAS...
* UNTIL 915 AM CDT
* AT 612 AM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
HEAVY RAIN ACROSS THE WARNED AREA. RAINFALL OF 1 TO 3 INCHES IS
EXPECTED WITH THESE STORMS. FLASH FLOODING IS EXPECTED TO BEGIN
SHORTLY.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
NORTHWESTERN PASADENA...BAYTOWN...DEER PARK...HUMBLE...KATY...
GALENA PARK...JACINTO CITY...JERSEY VILLAGE...BROOKSHIRE...HUNTERS
CREEK VILLAGE...BUNKER HILL VILLAGE...PINEY POINT VILLAGE...BEACH
CITY...SPRING VALLEY...BARRETT...GREATER FIFTH WARD...SPRING BRANCH
WEST...NEARTOWN / MONTROSE...SECOND WARD AND NEAR NORTHSIDE
HOUSTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.
&&
LAT...LON 2962 9471 2976 9469 2978 9472 2978 9473
2979 9473 2966 9489 2971 9500 2972 9501
2972 9500 2978 9505 2976 9508 2969 9499
2979 9602 2993 9610 3009 9545 2993 9484
3011 9445 2989 9444 2989 9436 2964 9435
$$
40What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Houston/Galveston, TX wrote its last area forecast discussion before this flash flood warning went out at May 27, 6:11 AM CDT, 3 minutes earlier.
Area forecast discussion, May 27, 6:11 AM CDT, 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
611 AM CDT WED MAY 27 2015
.DISCUSSION...
SEE 12Z AVIATION DISCUSSION.
&&
.AVIATION...
SHORT TERM GUIDANCE HAS BEEN PITIFUL OVERNIGHT AND CONFIDENCE
REGARDING CONVECTIVE TRENDS IS LOW. COLD POOL SHOULD CONTINUE
TO PUSH THE OUTFLOW BOUNDARY AND ASSOCIATED CONVECTION TO THE
COAST. WILL CARRY TSRA FOR HOUSTON TERMINALS SOUTHWARD WITH SOME
LIGHT RAIN OVER THE NORTHERN TAF SITES. MVFR CONDS EXPECTED
OVERNIGHT. 43
&&
.PREV DISCUSSION... /ISSUED 503 AM CDT WED MAY 27 2015/
DISCUSSION...
CHALLENGING START TO THE MORNING UNDERWAY FOR SOUTHEAST TEXAS AS
A THUNDERSTORM COMPLEX THAT DEVELOPED OVER NORTHWEST TEXAS
YESTERDAY EVENING HAS TRACKED INTO NORTHERN PORTIONS OF THE
FORECAST AREA EARLY THIS MORNING. THIS HAS BEEN HANDLED POORLY BY
SHORT-TERM GUIDANCE... AND THIS INSTILLS A CONSIDERABLE AMOUNT OF
UNCERTAINTY FOR TODAY/S FORECAST. TRENDS IN OBSERVATIONAL DATA
HAVE SERVED AS THE BASIS FOR THE EVOLUTION OF THIS COMPLEX THIS
MORNING AND ANTICIPATE THE LINE TO CONTINUE PUSHING TOWARDS THE
SOUTH/SOUTHEAST BEHIND AN OUTFLOW BOUNDARY STRETCHING FROM NEAR LA
GRANGE EASTWARD TOWARDS CLEVELAND. VAD WIND PROFILERS AT CORPUS
CHRISTI AND DICKINSON SHOW A 25 KNOT LOW LEVEL JET RIDING OUT THIS
OUTFLOW BOUNDARY... SUPPLYING ADDITIONAL/MOISTURE AND INSTABILITY
INTO THIS SYSTEM. INFRARED SATELLITE IMAGERY AS OF 415 AM CDT
SHOWED CLOUD TOPS HAVE COOLED TO NEAR -70 DEG... AND THIS IS AN
OMINOUS SIGN FOR THE INTENSITY OF THIS LINE AS IT APPROACHES THE
HOUSTON METRO AS RAIN RATES HAVE INCREASED TO NEAR 2.5 TO 3 INCHES
AN HOUR OF PARTS OF SAN JACINTO AND GRIMES COUNTIES.
EXTRAPOLATION SHOWS THIS LINE REACHING INSIDE THE WESTERN 610
LOOP AND POINTS SOUTHWEST... SOME OF THE AREAS THAT SAW THE
HIGHEST RAIN TOTALS YESTERDAY /8 TO 11 INCHES/... BY 6 AM CDT.
BECAUSE OF THE ANTICIPATED APPROACH OF THIS LINE INTO THE HOUSTON
METRO... HAVE OPTED TO ISSUE A FLASH FLOOD WATCH FOR
MONTGOMERY...HARRIS... AND FORT BEND COUNTIES. LOCALIZED FLOODING
ISSUES WILL DEFINITELY BE POSSIBLE OUTSIDE OF THIS AREA AS WELL.
UNCERTAIN ON WHETHER OR NOT THIS LINE WILL ACTUALLY REACH THE
UPPER TEXAS COAST... PER THE CAP CITED IN WPC/S MESOSCALE
DISCUSSION... BUT WITH SPC MESOANALYSIS SHOWING THE SYSTEM STILL
MAINTAINING ITSELF WITHIN THIS MORE STABLE MID-LEVEL AIR... HAVE
INCREASED POPS ALONG THE COAST FOR THIS MORNING. AS FAR AS THE
EVOLUTION OF THIS AFTERNOON IS CONCERNED... THINK STABILIZATION/
SUBSIDENCE IN THE WAKE OF THIS SYSTEM WILL PROVIDE A LULL IN
ACTIVITY LATE MORNING TO EARLY AFTERNOON BUT COULD SEE ADDITIONAL
ISOLATED TO SCATTERED STORMS DEVELOP ALONG REMNANT BOUNDARIES AS
AFTERNOON TEMPERATURES CLIMB INTO THE MID TO UPPER 80S AND HAVE
KEPT POPS IN THE 20 TO 40 RANGE.
FOR TONIGHT AND TOMORROW... SHOULD SEE ANY SHOWERS AND
THUNDERSTORMS THAT DEVELOP THIS AFTERNOON DIMINISH WITH LOSS OF
DAYTIME HEATING. ANOTHER ROUND OF DIURNALLY DRIVEN ACTIVITY WILL
BE POSSIBLE AGAIN ON THURSDAY... WITH TEMPERATURES NEAR SEASONAL
NORMALS. ANOTHER THUNDERSTORM COMPLEX COULD APPROACH THE REGION
LATE THURSDAY INTO FRIDAY AHEAD OF AN UPPER TROUGH SWINGS ACROSS
THE REGION LATE WEEK. AS IT PASSES... IT WILL SEND A COLD FRONT
TOWARDS THE REGION ON SUNDAY WITH ADDITIONAL SHOWERS AND
THUNDERSTORMS POSSIBLE ALONG IT.
HUFFMAN
MARINE...
A MODERATE ONSHORE FLOW WILL GRADUALLY DIMINISH THIS MORNING AS THE
GRADIENT WEAKENS BUT SEAS WILL BE SLOW TO FALL AS LONG PERIOD SWELLS
PROPAGATE INTO THE COASTAL WATERS. WILL MAINTAIN A SCEC FOR ELEVATED
SEAS THROUGH THE MORNING. STILL SOME THREAT FOR RIP TIDES AS THE
ONSHORE FLOW PERSISTS AND ELEVATED SWELLS HEAD TOWARD THE SHORE.
TIDES WILL REMAIN ELEVATED DUE TO THE SWELLS AND DISCHARGE OF FLOOD
WATERS INTO GALVESTON BAY. LOOKING AHEAD...A GENERALLY LIGHT TO
OCCASIONALLY ONSHORE FLOW IS EXPECTED THROUGH THE WEEKEND.
CLIMATE... PERIODS OF HEAVY RAIN HAVE PLAGUED SE TX SINCE APRIL.
THE RAIN AND ASSOCIATED CLOUDS/WET GROUND HAS LIMITED HEATING. NONE
OF THE FIRST ORDER CLIMATE SITES HAVE RECORDED A 90 DEGREE DAY SO
FAR THIS YEAR. THE AVERAGE FIRST DATE FOR THE TEMPERATURE TO REACH
90 DEGREES IS ON MAY 7TH IN HOUSTON AND MAY 5TH IN COLLEGE STATION.
THE LATEST TIME IN THE YEAR TO REACH 90 DEGREES WAS JUNE 15TH 1897
FOR HOUSTON AND JUNE 12TH 1976 FOR COLLEGE STATION. RAINFALL IN
HOUSTON FOR MAY HAS TALLIED 12.18 INCHES WHICH IS THE 7TH WETTEST
MAY ON RECORD. SUGAR LAND ASOS (KSGR) HAS MEASURED 17.79 INCHES OF
RAIN DURING MAY AND THIS IS THE WETTEST MAY ON RECORD. THE SUGAR
LAND CO-OP SITE HAS MEASURED 15.66 INCHES OF RAIN AND THIS IS ALSO
THE WETTEST MAY ON RECORD. LASTLY...HUNTSVILLE CO-OP HAS MEASURED
12.99 INCHES OF RAIN IN MAY WHICH IS THE 4TH WETTEST MAY ON RECORD
WHILE THE HUNTSVILLE ASOS (KUTS) HAS MEASURED 13.77 INCHES WHICH IS
THE WETTEST MAY ON RECORD.
IT IS THE WETTEST MARCH 1ST THROUGH MAY 26TH IN CITY OF HOUSTON
HISTORY WITH 24.62 INCHES OF RAIN OVER THE LAST 86 DAYS. FWIW...THE
CITY OF HOUSTON HAS MEASURED 28.45 INCHES OF RAIN SINCE JAN 1ST AND
THIS IS THE 5TH WETTEST START TO A YEAR IN RECORDED HISTORY. THE
WETTEST YEAR WAS 30.18 INCHES IN 1922. 43
MAR 1 - MAY 26
24.62 - 2015
23.85 - 1922
21.39 - 1993
21.08 - 1997
19.11 - 1970
JAN 1 - MAY 26
1922 30.18
1993 29.85
1997 29.69
1991 29.06
2015 28.45
&&
.PRELIMINARY POINT TEMPS/POPS...
COLLEGE STATION (CLL) 89 72 86 73 85 / 50 30 40 30 40
HOUSTON (IAH) 86 73 85 74 85 / 50 20 40 20 40
GALVESTON (GLS) 85 77 84 78 84 / 50 10 30 20 30
&&
.HGX WATCHES/WARNINGS/ADVISORIES...
TX...FLASH FLOOD WATCH UNTIL NOON CDT TODAY FOR THE FOLLOWING ZONES:
FORT BEND...HARRIS...MONTGOMERY.
GM...SMALL CRAFT ADVISORY UNTIL 10 AM CDT THIS MORNING FOR THE
FOLLOWING ZONES: WATERS FROM FREEPORT TO THE MATAGORDA SHIP
CHANNEL 20 NM TO 60 NM...WATERS FROM HIGH ISLAND TO
FREEPORT 20 TO 60 NM.
&&
DISCUSSION...14
AVIATION/MARINE...43Hazardous weather outlook, May 27, 5:07 AM CDT, 1 hour 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 507 AM CDT WED MAY 27 2015 TXZ163-164-176>179-195>198-200-210>212-214-226-235>238-281015- AUSTIN-BRAZORIA-BRAZOS-BURLESON-CHAMBERS-COLORADO-GALVESTON- GRIMES-HOUSTON-JACKSON-LIBERTY-MADISON-MATAGORDA-POLK-SAN JACINTO- TRINITY-WALKER-WALLER-WASHINGTON-WHARTON- 507 AM CDT WED MAY 27 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT A LINE OF THUNDERSTORMS WILL PUSH ACROSS THE REGION THIS MORNING... WITH HEAVY RAINFALL LEADING TO FLOODING CONCERNS. AFTER THIS CLEARS THE REGION THIS MORNING... ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND EVENING. AT THE BEACH...HIGH RISK OF RIP CURRENTS AND ABOVE NORMAL SURF HEIGHTS CONTINUE THROUGH THIS EVENING. SWIM NEAR A LIFEGUARD. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THUNDERSTORM CHANCES WILL CONTINUE ACROSS THE REGION TUESDAY THROUGH THURSDAY...BUT WILL PROBABLY BE SCATTERED IN NATURE SIMILAR TO WHAT WE SEE IN THE SUMMER. RAIN CHANCES INCREASE AGAIN HEADED INTO THE THE WEEKEND AS THE NEXT STORM SYSTEM MOVES INTO THE PLAINS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED. PLEASE SEND REPORT OF SEVERE WEATHER AND FLASH FLOODING VIA TWITTER OR FACEBOOK AT NWSHOUSTON. GMZ330-335-350-355-370-375-281015- GALVESTON BAY-MATAGORDA BAY- WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL 20 NM TO 60 NM- WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20 NM- WATERS FROM HIGH ISLAND TO FREEPORT 20 TO 60 NM- WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM- 507 AM CDT WED MAY 27 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT SMALL CRAFT SHOULD EXERCISE CAUTION WITH ELEVATED WINDS AND SEAS IN PLACE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY MODERATE ONSHORE WINDS AND SEAS WILL CONTINUE. THERE MAY BE PERIODS WHERE SMALL CRAFT CAUTION OR ADVISORIES MIGHT BE REQUIRED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. TXZ199-213-227-281015- FORT BEND-HARRIS-MONTGOMERY- 507 AM CDT WED MAY 27 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT A FLASH FLOOD WATCH IS IN EFFECT UNTIL 12 PM CDT. A LINE OF THUNDERSTORMS CAPABLE OF HEAVY RAINFALL WILL ONLY AGGRAVATE ONGOING FLOODING CONCERNS IN THIS AREA THIS MORNING... WITH ISOLATED TO SCATTERED THUNDERSTORM DEVELOPMENT POSSIBLE AGAIN THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THUNDERSTORM CHANCES WILL CONTINUE ACROSS THE REGION TUESDAY THROUGH THURSDAY...BUT WILL PROBABLY BE SCATTERED IN NATURE SIMILAR TO WHAT WE SEE IN THE SUMMER. RAIN CHANCES INCREASE AGAIN HEADED INTO THE THE WEEKEND AS THE NEXT STORM SYSTEM MOVES INTO THE PLAINS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED. PLEASE SEND REPORT OF SEVERE WEATHER AND FLASH FLOODING VIA TWITTER OR FACEBOOK AT NWSHOUSTON.
In the hours before
Special weather statement, May 27, 3:31 AM CDT, 2 hours 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
331 AM CDT WED MAY 27 2015
TXZ164-179-270915-
TRINITY TX-POLK TX-
331 AM CDT WED MAY 27 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL POLK AND EAST
CENTRAL TRINITY COUNTIES UNTIL 415 AM CDT...
AT 330 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES NORTHWEST OF CORRIGAN...OR 10 MILES SOUTH OF APPLE SPRINGS...
MOVING NORTHEAST AT 30 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
CORRIGAN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3126 9490 3125 9487 3123 9486 3121 9486
3118 9485 3116 9485 3115 9486 3110 9474
3096 9488 3106 9505 3130 9490
TIME...MOT...LOC 0830Z 214DEG 28KT 3108 9492
40Special weather statement, May 27, 3:33 AM CDT, 2 hours 41 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 333 AM CDT WED MAY 27 2015 TXZ164-178-179-270900- TRINITY TX-SAN JACINTO TX-POLK TX- 333 AM CDT WED MAY 27 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN POLK...SOUTHERN TRINITY AND NORTHERN SAN JACINTO COUNTIES UNTIL 400 AM CDT... AT 333 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER SEBASTOPOL...OR 21 MILES NORTHWEST OF LIVINGSTON...MOVING NORTHEAST AT 30 MPH. WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... GROVETON AND SEBASTOPOL. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 3100 9495 3079 9517 3090 9534 3115 9519 TIME...MOT...LOC 0833Z 214DEG 27KT 3091 9521 40
Special weather statement, May 27, 4:25 AM CDT, 1 hour 49 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 425 AM CDT WED MAY 27 2015 TXZ178-179-200-271015- SAN JACINTO TX-POLK TX-LIBERTY TX- 425 AM CDT WED MAY 27 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL LIBERTY... SOUTHEASTERN POLK AND EAST CENTRAL SAN JACINTO COUNTIES UNTIL 515 AM CDT... AT 425 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR GOODRICH...OR 8 MILES SOUTHEAST OF LIVINGSTON...MOVING EAST AT 35 MPH. WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... GOODRICH...ALABAMA-COUSHATTA RESERVATION AND SEGNO. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 3044 9492 3062 9501 3087 9463 3055 9455 TIME...MOT...LOC 0925Z 252DEG 30KT 3061 9484 40
Special weather statement, May 27, 4:46 AM CDT, 1 hour 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
446 AM CDT WED MAY 27 2015
TXZ199-212-213-271030-
WALLER TX-HARRIS TX-MONTGOMERY TX-
446 AM CDT WED MAY 27 2015
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN LIBERTY...NORTHERN
HARRIS...SOUTHEASTERN WALKER...SOUTHWESTERN SAN JACINTO...
NORTHEASTERN WALLER AND MONTGOMERY COUNTIES UNTIL 530 AM CDT...
AT 446 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
LAKE CONROE DAM...OR NEAR CONROE...MOVING SOUTHEAST AT 5 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
CONROE...TOMBALL...WILLIS...PINEHURST...SPRING...KINGWOOD...THE
WOODLANDS...OAK RIDGE NORTH...PANORAMA VILLAGE...SHENANDOAH...
SPLENDORA...PATTON VILLAGE...ROMAN FOREST...MAGNOLIA...WOODBRANCH...
CUT AND SHOOT...MONTGOMERY...STAGECOACH...WOODLOCH AND LAKE CONROE
DAM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3001 9581 3048 9579 3052 9561 3051 9536
3041 9531 3035 9520 3032 9522 3034 9517
3006 9505
TIME...MOT...LOC 0946Z 328DEG 5KT 3032 9559
HUFFMANSpecial weather statement, May 27, 5:14 AM CDT, 1 hour before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
514 AM CDT WED MAY 27 2015
TXZ177>179-199-200-213-214-271100-
SAN JACINTO TX-WALKER TX-POLK TX-CHAMBERS TX-HARRIS TX-LIBERTY TX-
MONTGOMERY TX-
514 AM CDT WED MAY 27 2015
...SIGNIFICANT WEATHER ADVISORY FOR LIBERTY...SOUTHEASTERN POLK...
NORTHEASTERN HARRIS...SOUTHEASTERN WALKER...SOUTHERN SAN JACINTO...
EASTERN MONTGOMERY AND NORTHWESTERN CHAMBERS COUNTIES UNTIL 600 AM
CDT...
AT 514 AM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS OVER
DAISETTA...OR 7 MILES NORTHEAST OF LIBERTY...MOVING SOUTHEAST AT 30
MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
NORTHERN BAYTOWN...HUMBLE...LIBERTY...CLEVELAND...DAYTON...BARRETT...
KINGWOOD...SPRING...HIGHLANDS...CROSBY...MONT BELVIEU...SHEPHERD...
SPLENDORA...PATTON VILLAGE...ROMAN FOREST...WOODBRANCH...OLD
RIVER-WINFREE...CUT AND SHOOT...AMES AND DAISETTA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 2978 9500 3004 9538 3051 9537 3055 9455
3050 9454 3049 9473 3011 9460 3011 9445
2989 9444 2989 9438
TIME...MOT...LOC 1014Z 336DEG 25KT 3010 9469
HUFFMANSpecial weather statement, May 27, 6:04 AM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
604 AM CDT WED MAY 27 2015
TXZ197-199-200-210>214-226-227-237-271215-
HARRIS TX-BRAZORIA TX-AUSTIN TX-WALLER TX-COLORADO TX-CHAMBERS TX-
HARRIS TX-WASHINGTON TX-LIBERTY TX-WHARTON TX-MONTGOMERY TX-
FORT BEND TX-
604 AM CDT WED MAY 27 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN LIBERTY...NORTHEASTERN
BRAZORIA...NORTHEASTERN COLORADO...NORTH CENTRAL WHARTON...
SOUTHEASTERN WASHINGTON...HARRIS...AUSTIN...WALLER...SOUTHERN
MONTGOMERY...NORTHERN FORT BEND AND CHAMBERS COUNTIES UNTIL 715 AM
CDT...
AT 603 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR DEVERS TO NEAR
BELLVILLE...AND MOVING SOUTH AT 25 MPH. AT 556 AM CDT... BROADCAST
MEDIA REPORTED A WIND GUST OF 45 MPH NEAR HIGHWAY 6 AT HUFFMEISTER
WITH THIS LINE.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
PASADENA...NORTHERN PEARLAND...SUGAR LAND...BAYTOWN...MISSOURI
CITY...LA PORTE...DEER PARK...NORTHWESTERN ROSENBERG...STAFFORD...
SOUTH HOUSTON...BELLAIRE...HUMBLE...WEST UNIVERSITY PLACE...KATY...
RICHMOND...GALENA PARK...TOMBALL...JACINTO CITY...LIBERTY AND JERSEY
VILLAGE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 2963 9436 2962 9471 2975 9469 2978 9472
2978 9473 2979 9473 2966 9492 2978 9505
2976 9508 2970 9505 2968 9498 2960 9500
2955 9641 3000 9638 3015 9597 3008 9445
2989 9444 2989 9436
TIME...MOT...LOC 1103Z 357DEG 20KT 2996 9453 2988 9629
HUFFMANThe office that day
Everything else NWS Houston/Galveston, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 26, 9:29 PM CDT | River Flood Warning | HGX | Harris | 4 days |
| May 26, 10:42 PM CDT | River Flood Warning | HGX | Lavaca | 16 hr |
| May 27, 12:54 AM CDT | Small Craft Advisory | HGX | 9 hr | |
| May 27, 1:50 AM CDT | Special Weather Statement | HGX | Houston, Madison | 55 min |
| May 27, 2:00 AM CDT | Special Weather Statement | HGX | Brazos | 45 min |
| May 27, 2:44 AM CDT | Areal Flood Advisory | HGX | Brazos, Houston, Madison | 3 hr |
| May 27, 2:55 AM CDT | Severe Thunderstorm Warning | HGX | Houston, Trinity | 35 min |
| May 27, 3:01 AM CDT | Severe Thunderstorm Warning | HGX | Polk, Trinity | 29 min |
| May 27, 3:12 AM CDT | Special Weather Statement | HGX | Madison | 48 min |
| May 27, 3:31 AM CDT | Special Weather Statement | HGX | Trinity | 44 min |
| May 27, 3:33 AM CDT | Special Weather Statement | HGX | Trinity | 27 min |
| May 27, 3:49 AM CDT | Areal Flood Advisory | HGX | Brazos, Grimes, Madison, Montgomery, Walker | 116 min |
| May 27, 3:59 AM CDT | Flash Flood Watch | HGX | Fort Bend, Harris, Montgomery | 7 hr |
| May 27, 4:00 AM CDT | Severe Thunderstorm Warning | HGX | Polk, San Jacinto, Trinity, Walker | 30 min |
| May 27, 4:14 AM CDT | Flash Flood Warning | HGX | Brazos, Grimes, Houston, Madison, Montgomery, Walker | 3 hr |
| May 27, 4:25 AM CDT | Special Weather Statement | HGX | Polk | 50 min |
| May 27, 4:33 AM CDT | Areal Flood Advisory | HGX | Brazos, Grimes, Montgomery, Walker, Waller, Washington | 117 min |
| May 27, 4:43 AM CDT | Flash Flood Warning | HGX | Polk, San Jacinto | 3 hr |
| May 27, 4:46 AM CDT | Special Weather Statement | HGX | Montgomery | 44 min |
| May 27, 4:57 AM CDT | Flash Flood Warning | HGX | Montgomery, Walker | 3 hr |
| May 27, 5:06 AM CDT | Flash Flood Warning | HGX | Grimes, Montgomery, Waller, Washington | 3 hr |
| May 27, 5:11 AM CDT | Flash Flood Warning | HGX | Brazos, Burleson, Grimes, Waller, Washington | 3 hr |
| May 27, 5:14 AM CDT | Special Weather Statement | HGX | Liberty | 46 min |
| May 27, 5:21 AM CDT | Severe Thunderstorm Warning | HGX | Austin, Brazos, Chambers, Fort Bend, Harris, Liberty and 2 more | 39 min |
| May 27, 5:31 AM CDT | Flash Flood Warning | HGX | Harris, Liberty, Montgomery, Polk, San Jacinto | 3 hr |
| May 27, 5:45 AM CDT | Flash Flood Warning | HGX | Austin, Grimes, Harris, Montgomery, Waller, Washington | 3 hr |
| May 27, 6:02 AM CDT | Special Marine Warning | HGX | 58 min | |
| May 27, 6:04 AM CDT | Special Weather Statement | HGX | Austin, Chambers, Harris, Waller | 71 min |
| May 27, 6:21 AM CDT | Special Marine Warning | HGX | 114 min | |
| May 27, 6:58 AM CDT | Flash Flood Warning | HGX | Austin, Colorado, Washington | 3 hr |
| May 27, 7:05 AM CDT | Special Weather Statement | HGX | Brazoria, Colorado, Fort Bend, Galveston | 55 min |
| May 27, 7:06 AM CDT | River Flood Warning | HGX | Harris | 30 hr |
| May 27, 7:06 AM CDT | River Flood Warning | HGX | Harris | 6 days |
| May 27, 7:16 AM CDT | Areal Flood Advisory | HGX | Brazoria, Fort Bend, Galveston, Harris, Waller | 3 hr |
| May 27, 7:55 AM CDT | Severe Thunderstorm Warning | HGX | Austin, Colorado, Waller | 35 min |
| May 27, 8:03 AM CDT | River Flood Warning | HGX | Brazoria | 3 days |
| May 27, 8:13 AM CDT | Special Marine Warning | HGX | 2 hr | |
| May 27, 8:40 AM CDT | Special Weather Statement | HGX | Waller | 50 min |
| May 27, 8:44 AM CDT | Areal Flood Advisory | HGX | Austin, Harris, Waller | 2 hr |
| May 27, 9:19 AM CDT | River Flood Warning | HGX | Harris | 10 hr |
| May 27, 9:19 AM CDT | River Flood Warning | HGX | Harris | 10 hr |
| May 27, 9:22 AM CDT | River Flood Warning | HGX | Fort Bend, Harris | 6 days |
| May 27, 11:18 AM CDT | River Flood Warning | HGX | Austin, Brazoria, Fort Bend, Waller | 10 days |
Nearby
Flash Flood Warnings in Texas, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.